# SDR SWAA2024011225194

- Difficulty date: November 27, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,174 hours, 17,675 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR PANEL 241XF TOP SURFACE DETERIORATED MKD DOT<[01] RECEIVED AND REPLACED PANEL 241XF AS PER SRM 53-00-50-1A-1.;[02] VERIFIED NEW PANEL. NOTE: PANEL INSTALLATION WILL BE DONE ON ROUTINE CARD
